I'm a 20 year old female, overall good health aside from an underactive thyroid. I was on 75 mcg Levoxyl recently decreased to 25 mcg after a TSH reading of .03, heart palpitations, bounding pulse. This was found at the same time as a "nodule" in my thyroid region. Inferior and posterior to the left lobe of the thyroid was a .75 cm hypoechoic lesion. They thought it was a thyroid nodule or parathyroid adenoma, and it turned out to be a reactive lymph node. Submental lymph nodes were also found to be a few millimeters in size and appeared to be inflammatory in nature. I was told to have the node removed now or wait and watch for 2 months. Should I be scared? My mom had Grave's disease. My thyroid was not inflamed on the ultrasound. Could it be an autoimmune process, a result of the "off" TSH levels, or something worse (don't even want to say the "c" word).
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.